# SDR DALA2021040501996

- Difficulty date: April 3, 2021
- Submitted: April 5, 2021
- Operation: Air carrier
- Aircraft: N549US
- Make and model: Boeing 757251
- Aircraft serial: 26496
- Aircraft time: 76,573 hours, 27,633 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Condition: Failed
- Location: Nr 4 Wheel
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SHIP 5649 -TIRE- NUMBER 4 TIRE TREAD SEPARATED DURING TAKEOFF. CORRECTIVE ACTION: REPLACED NUMBER 3 AND 4 WHEEL/TIRE ASSEMBLIES AND NUMBER 4 BRAKE ASSEMBLY IAW B757 AMM. RIGHT MAIN LANDING GEAR TRUNNION DOOR FOUND DAMAGED. DOOR REMOVED AND FWD TO CDL 32-12-02.
